# SDR UALA2013032601895

- Difficulty date: March 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 92,605 hours, 14,714 cycles
- Engine: Pwa PW4060
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Broken
- Location: Fire Exting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER FIRE EXTINGUISHER AT LOCATION 534 SEAL IS BROKEN.  DEFERRED WATER FIRE EXTINGUISHER INOP IN AFT GALLEY RIGHT SIDE IAW MEL 2626N.  EXTINGUISHER INSTALLED IN FWD CABINET BY COCKPIT.  REPLACED SEAL.
